Posted by: Owen Ihlenfeldt | 2008-10-30

addiction to Adco Dol (generic of Syndol

I am a 78 year old man and actually i am very healthy.I eat well and sleep well. I am cared for in an old age home in Gardens Cape Town But I have become used to taking these tablets and if I don' t take them(Plus minus 3 times a day) I get what I suppose is a withdrawal symptom. I get a strange feeling almost like pins and needles in my legs and an incredible need to take another dose to get over the feeling. A new dose works in most cases. I also note that I am not as agile as I used to be and walking a reasonable distance has become rather a daunting task. I want to get off these pills but how do I counter the withdrawal? Your advice will be greatly appreciated. Regards, Owen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Owen,

I wish I could help, but I am the headache expert - the question you have asked is not in my field of expertise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2014-03-10

Hi Owen You need to ask someone that u trust at the home or close to you for help asap. Adcodol tabs are very addictive and before you know it you will be taking even a higher dose. Just stopping is the best way you will get withdrawals but they only last 4-7 days you are not on such a high dose so you should be fine. Goodluck

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.